MathSciNet Relay Station
MathSciNet bibliographic data
MR2222384 62B15 (60J60 62C05)
Dalalyan, Arnak; Reiß, Markus Asymptotic statistical equivalence for scalar ergodic diffusions. Probab. Theory Related Fields 134 (2006), no. 2, 248–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement